# SDR DALA2019052803339

- Difficulty date: May 27, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFTER REWORK FLOORBEAM -Y 765 LOC. BTW FR41 TO FR4 7 FOUND OUT LIMITS, REPLACED SEAT TRACK FLOORBEAM -Y765 LOC BETWEEN FR41 TO FR47 AS PER SRM 51-72-11 AND DWG D53371110.
